Controllability of a class of bimodal discrete - time piecewise linear systems
MetadataShow full item record
CitationYURTSEVEN, E., ÇAMLIBEL, M.K., HEEMELS, W.P.M.H. (2013). Controllability of a class of bimodal discrete - time piecewise linear systems. Systems and Control Letters, 62 (4), pp. 338-344. http://dx.doi.org/10.1016/j.sysconle.2013.01.006.
In this paper we will provide full algebraic necessary and sufficient conditions for the controllability/reachability/null controllability of a class of bimodal discrete-time piecewise linear systems including several instances of interest that are not covered by existing works which focus primarily on the planar case. In particular, the class is characterized by a continuous right-hand side, a scalar input and a transfer function from the control input to the switching variable with at most two zeroes whereas the state can be of any dimension. To prove the main result, we will make use of geometric control theory for linear systems and a novel result on controllability for input-constrained linear systems with non-convex constraint sets.
SourceSystems and Control Letters
Showing items related by title, author, creator and subject.
This paper presents a complete analogue of the well-known Kalman-Yakubovich-Popov lemma for descriptor systems, i.e. necessary and sufficient linear matrix inequality conditions for passivity and positive realness of ...
The problem of checking certain controllability prop erties of even very simple piecewise linear systems is known to be undecidable. This paper focuses on conewise linear systems, i.e. systems for which the state space is ...
This paper investigates the robust Hinfin sliding mode control problem for a class of uncertain switched delay systems. A single sliding surface is constructed such that the reduced-order equivalent sliding motion restricted ...